# SDR DALA2017012400656

- Difficulty date: January 23, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 87,800 hours, 36,132 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND FIRST CLASS EMERGENCY LIGHTS INOPERATIVE ON END OF SEATS.   FOUND SEVERAL SEAT LIGHT CONNECTORS DISCONNECTED. RECONNECTED.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW AMM 33-51 OPS CHECKED GOOD.
